# SDR ASAA2013052295461

- Difficulty date: May 22, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 315A1001564A
- Part serial: 001173
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD THRUST REVERSER FWD TORQUE BOX SKIN UPPER SECTION HAS A CHAFE AREA ON BACK SIDE.  REPAIRED NR1 ENGINE.  INBD FWD TORQUE BOX SKIN IAW ASA EA400-78EA-10560.
